# SDR CA071211008

- Difficulty date: December 10, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 12,364 hours
- Engine: Lyc LTS101600A2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Wye Pipe
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE AC WAS BEING REFUELED OUT SIDE WHEN FUEL STARTED POURING ON THE GROUND FROM SOMEWHERE IN THE FUEL TANK AREA. FURTHER INVESTIGATION REVEALED THE (Y) CONNECTION OF THE FUEL SUPPLY LINE FROM THE 2 BOOST PUMPS HAD SIMPLY FALLEN OUT OF THE FUEL LINE GOING UP TO THE FUEL FILTER ON THE TRANSMISSION DECK. THE 2 GEAR CLAMPS THAT SECURE THE HOSE TO THE (Y) FITTING WERE SECURED TIGHT ENOUGH THAT THE CLAMPS FELT TIGHT AND COULD NOT BE ROTATED ON THE HOSE BUT WHEN CHECKED WITH A SCREWDRIVER, THEY COULD BE TIGHTENED BY A FEW TURNS.  DUE THE NATURE OF THE ROUTING AND CLAMPING OF THE HOSE, THERE WAS A NATURAL TENDENCY FOR THE Y FITTING TO PULL DOWN ON THE UPPER HOSE. THE HOSE WAS REPOSITIONED AND CLAMPED PROPERLY TO ALLOW FOR A LITTLE SLACK.  ALL OTHER CLAMPS ON THE FUEL SYSTEM WERE CHECKED FOR TIGHTNESS. THE 2 CLAMPS HOLDING THE FUEL HOSE ON THE INLET OF THE A/F FUEL FILTER WERE TIGHT ENOUGH THAT THEY COULD NOT BE ROTATED ON THE HOSE BY HAND BUT WHEN A SCREW DRIVER WAS USED TO CHECK THE TORQUE, ONE CLAMP NEEDED 3 TURNS TO BE TIGHT AND THE OTHER WAS NOT ADJACENT TO THE FILTER INLET PIPE. ALL CLAMPS WERE CHECKED AND TIGHTENED ON THIS AC. THE SAME CHECK WAS MADE ON AN AC THAT IS CURRENTLY BEING RE-BUILT AND ON WHICH THE FUEL SYS WAS INSTALLED A MONTH AGO. I WAS FOUND THAT MOST CLAMPS ON THE FUEL SYS HAD ALSO LOST SOME CLAMPING EFFECT ON THE HOSES AND ALL NEEDED TO BE RE-TIGHTENED.  ALL CLAMPS ON ALL FLEXIBLE HOSES ON ALL OUR AC WERE IMMEDIATELY CHECKED FOR TIGHTNESS, MANY OF WHICH NEEDED TO BE TIGHTENED. (TC NR 20071211008)
